# SDR DALA2021042202342

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 (A.A)INITIAL INSPECTION:DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 SCRATCH ON FITTING BTW 8 TO 11 O CLOCK POSITION, HOLE #2 SCRATCH ON FITTING BTW 10 TO 11 OCLOCK POSITION, HOLE #4 CORROSION ON SKIN AND FITTING BTW 11 TO 3 AND 8 TO 10 OCLOCK POSITION, HOLE #5 CORROSION ON SKIN BTW 9 TO 2 OCLOCK POSITION, HOLE #8 SCRATCHES ON FITTING BTW 1 TO 2 OCLOCK POSITION, HOLE #9 CORROSION ON FITTING BTW 12 OCLOCK POSITION, HOLE #10 CORROSION ON FITTING BTW 2 TO 3 OCLOCK POSITION PER W.C. CORRECTIVE ACTION: SUMMARY: IN REF. OF NRC 00356 PERMANENT REPAIR WAS PERFORMED UNDER NRC 00108 , ER/A 575649-14 REV C, ETI-57-21-142 REV 7 (1788244)
